# SDR FDKA200701055

- Difficulty date: January 29, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,813 hours, 11,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FWD AND AFT SERVICE DOOR SILLS BETWEEN FR22, FR23, FR18 AND FR20.  REPLACED SILLS.
